# SDR CA990303009

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 89291003
- Condition: Intermittent
- Location: Mlg
- Part time: 536 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) AFTER UNDERCARRIAGE SELECTED DOWN, THE LEFT MAIN GEAR SAFE LIGHT DID NOT COME ON, BUT THE GEAR UNSAFE LIGHT DID GO OUT.  GEAR CYCLED AND THE SAFE LIGHT ON EVENTUALLY.   INVESTIGATION DETERMINED THAT THE CONTACTS FOR THE GEAR SAFE LIGHT WERE DEFECTIVE.  THIS SWITCH HAS THREE SETS OF CONTACTS, ONE FOR THE HYDRAULIC PUMP, ONE FOR GEAR UNSAFE, AND ONE FOR GEAR SAFE LIGHT.
